Mothering Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
315 Posts
Discussion Starter · #1 ·
HI all, I am on 200 mg progesterone supps twice a day for luteal phase defect. My LP is usually around 10 days since I o around day 20 or 21. This month I o'd on day 15 and started the supps. Problem is, I am getting wicked headaches that leave me in bed for half the day and the next day. They are so horrible. I did some research and that is one of the side effects. My provider is already gone for the holiday. Should I only take them once a day and hope for the best. This is my second debilitating headache in three days. My toddler is also suffering the consequences.
Thanks,
Elle
 

·
Registered
Joined
·
4,491 Posts
I used to work in a pharmacy that made the progesterone suppositories and I know that the pharmacist would usually ask about things like headaches and if you are experiencing side effects and to what degree. He usually recommended that if you are experiencing intense side effects that the dosage should be adjusted until you no longer have these problems. With progesterone you shouldn't "feel bad" progesterone is generally a "feel good" chemical when in balance. I would see if there is any way you can cut the suppository in half and see how that does. It generally takes a couple months to get just the right dosage as everyone is different.
 

·
Registered
Joined
·
315 Posts
Discussion Starter · #3 ·
Hi! I called the pharmacist who compounded the supps and she said that I should cut my 200 mg one in half and then see how that goes. I am so relieved that I can still try to take these and maybe get some relief. This headache was so wicked! Thanks for your reply! Oh, she said to cut them in half lengthwise so they are still easy to insert. Just thought I would pass this info along in case anyone else ever has to split theirs up.
Elle
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top